MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? Pro; system, appendage closure, left atrial

BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? Pro; system, appendage closure, left atrial
Model Number M635WU60310
Medical Device Problem Codes Migration (4003); Failure to Seal (4070)
Health Effect - Clinical Codes Thrombosis/Thrombus (4440); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Reported via patient call center it was reported the device did not seal.A left atrial appendage (laa) closure procedure was performed, and a 31mm watchman flx pro closure device was implanted on (b)(6) 2026.The patient was discharged.The patient called into the watchman patient call center stating that computed tomography (ct) imaging was completed and the results showed that the left side of the closure device did not seal.A good faith effort was made to the boston scientific (bsc) senior clinical specialist.The bsc senior clinical specialist reported that the patient had routine 90 day computed tomography (ct) imaging on (b)(6) 2026.The imaging physician believed the closure device looked good.A second opinion was obtained and the cardiologist believed there was a leak and possible thrombus present.There was no intervention required at this time.The patient was kept on eliquis medication (5mg bid).

Brand Name
WATCHMAN FLX? Pro
Common Device Name
system, appendage closure, left atrial
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
mary crawford
4100 hamline ave n
arden hills, MN 55112
+1(651)440-0979
MDR Report Key50349161
Report Number2124215-2026-44883
Device Sequence Number6063181
Product Code NGV
UDI-Device Identifier00191506004613
UDI-Public(01)00191506004613(17)281202(10)38099336
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM635WU60310
Device Catalogue NumberM635WU60310
Device Lot Number0038099336
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/09/2026
09/25/2026
Initial Report FDA Received Date08/20/2026
Supplement Report FDA Received Date09/10/2026
09/28/2026
Date Device Manufactured12/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age73 YR
Patient SexMale